# SDR DALA2025102407808

- Difficulty date: October 19, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRODUCTION REQUEST: RH OB FWD SEAT TRACK HAS EVIDENCE OF CORROSION AT FR22. REMOVED AND REPLACED R/H O/B FWD SEAT TRACK AT FR22 IAW A220 ASRP J51-40-11, J51-42-21. REMOVED CORROSION, FOUND OUT OF LIMITS IAW A220 ASRP J51-21-06, J53-21-49. (LP# 1259632)
